Open Access
Translator Disclaimer
2001 A Note on Recursive Models of Set Theories
Antonella Mancini, Domenico Zambella
Notre Dame J. Formal Logic 42(2): 109-115 (2001). DOI: 10.1305/ndjfl/1054837937

Abstract

We construct two recursive models of fragments of set theory. We also show that the fragments of Kripke-Platek set theory that prove $ \varepsilon$-induction for $ \Sigma_1$-formulas have no recursive models but the standard model of the hereditarily finite sets.

Citation

Download Citation

Antonella Mancini. Domenico Zambella. "A Note on Recursive Models of Set Theories." Notre Dame J. Formal Logic 42 (2) 109 - 115, 2001. https://doi.org/10.1305/ndjfl/1054837937

Information

Published: 2001
First available in Project Euclid: 5 June 2003

zbMATH: 1031.03062
MathSciNet: MR1993394
Digital Object Identifier: 10.1305/ndjfl/1054837937

Subjects:
Primary: 03D45
Secondary: 03F99

Keywords: fragments of set theory , recursive models

Rights: Copyright © 2001 University of Notre Dame

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.42 • No. 2 • 2001
Back to Top